# SDR 150721

- Difficulty date: May 2, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 40
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON 05-02-04, APPROX 1605 (UTC), FLT 8960 LEX-PIT ABORTED TAKEOFF WHEN THE LT TAIL PIPE HOT LIGHT ILLUMINATED.
